# SDR SCNA20210205023

- Difficulty date: January 17, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 58,058 hours, 31,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Door Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR SUB-THRESHOLD WEB HAS CORROSION FROM STA 794-847 RBL 21. REMOVED AND REPLACED AFT CARGO COMPARTMENT DOOR SUB-THRESHOLD WEB IAW SRM 51-40-02 AND DRG 146A8340 60136
